ArticleIranian journal of medical sciences2017
A Rare Case of Fixed Drug Eruption due to Ondansetron.
Article in Iranian journal of medical sciences, 2017. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 2 citations in OpenAlex.
- Paracetamol-induced fixed drug eruption presenting as eyelid skin necrosis.Indian journal of ophthalmology · 2018Article
- Pityriasis rosea-like eruption associated with ondansetron use in pregnancy.British journal of clinical pharmacology · 2018Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Fixed drug eruption (FDE) is a unique type of cutaneous drug reaction that typically recurs in the identical locations on re-exposure to the attributed drug. FDE is characterized by the appearance of a single or multiple sharply demarcated violaceous erythematous plaques which heal with residual hyperpigmentation. A 27-year-old woman presented with multiple dark patches over her eyelids, mouth, lips, and shoulders of 1 week's duration. These lesions followed multiple erythematous plaques over the same areas which appeared within 4 hours of the intake of an ondansetron tablet, 12 days previously. The case was diagnosed as post-inflammatory hyperpigmentation following ondansetron-induced FDE. There was an identical episode 1 year earlier due to the intake of the same drug. The causality assessment pointed toward a probable/likely association as per the Naranjo algorithm and the WHO-UMC scale. There have been only a few cases of FDE due to ondansetron in the reported literature.
Indexed as
Identifiers
29234184PMC5722969W2581591323What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.